# SDR AALA20011058

- Difficulty date: May 4, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Fs 615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND THREE DEEP BLEND OUTS ON FUSELAGE SKIN STATION 610 TO STATION 619 BELOW LONGERON 26 LEFT.  BLENDOUTS OUT OF LIMIT, INSTALLED INTERNAL DOUBLER PER SRM 53-04 FIG 38.  (M)
